offer

Beechams All in One Cold and Flu Tablets 16s

£3.99
16 UNI | £0.25 per 1UNI
3611027

Buy 1 get 2nd 1/2 price on selected Cough and Cold

Provides relief from the symptoms of colds, chills and flu
See details below, always read the label
Suitable for:
Adults & children aged 12 years & over
Active Ingredients: Paracetamol, Guaifenesin and Phenylephrine hydrochloride

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
In stock
Check store stock

You must be at least 18 years old to purchase this product. By adding this item to your basket you confirm you are 18 years or over.

Collect 12 Boots Advantage Card points with this purchase

Arrow Product details

Please note that you must be in to sign for this delivery.

Beechams Triple Action formula Provides effective relief from:

  • Pain
  • Congestion
  • A chesty cough

So that your head can feel clear and focused again

Suitable for

Adults and Chlidren aged 12 years and over.

 

Age Restriction
You must be at least 16 years old to purchase this product.

How to use

PLEASE READ ENCLOSED LEAFLET CAREFULLY BEFORE TAKING THIS MEDICINE.

For oral use.

Adults and children aged 12 years and over:

Take 2 tablets every four hours as necessary.

Do not take more frequently than every 4 hours.

Do not take more than 8 tablets in 24 hours.

Hazards and Cautions

  • Do not exceed the stated dose.
  • Do not give to children under 12 years of age except on medical advice.
  • Do not take for more than 5 days except on medical advice.
  • Consult your doctor before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines or are pregnant, or suffer from chronic cough or asthma.
  • Contains paracetamol. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
  • Do not take with any other flu, cold or decongestant products, or cough suppressants.
  • Do not store above 25° C.
  • Keep out of the reach and sight of children.

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

  • Keep all medicines out of the reach of children.

Active ingredients

Each tablet contains paracetamol 250 mg, guaifenesin 100 mg and phenylephrine hydrochloride 5 mg

Ingredients

Active Ingredients:
Each tablet contains paracetamol 250 mg, guaifenesin 100 mg and phenylephrine hydrochloride 5 mg

Other Ingredients:
Lactose, microcrystalline cellulose, maize starch, stearic acid, colloidal anhydrous silica, purified talc, povidone, potassium sorbate [E 202], hypromellose, titanium dioxide (E 171) and polyethylene glycol.

...read more ...read less

Delivery options

Click & Collect
Collect from one of 2,200 stores. £1.50 or free when you spend £15 or more.

Standard Delivery
£3.75 or free when you spend £25 or more.

Next Day Delivery
£4.95 - Available 7 days a week on orders placed before 10pm. Usually delivered between 8am and 9pm. The earliest delivery date for these orders will be shown at the checkout. Next day delivery is not available on medicines, these are shown with the green pharmacy cross symbol.

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery.

For more information see our delivery help or view our returns policy.